# SDR USAA040922

- Difficulty date: October 31, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Engine: Cfmint CFM563B2
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Cracked
- Location: Ram Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q1 - AIR DUCT, .5 INCH CRACK, LT RAM AIR DUCT UPPER SIDEWALL AT STA 540 AND S-22L.  INSTALLED DOUBLER IAW TYP REP 53-50-03.
